MathSciNet Relay Station
MathSciNet bibliographic data
MR153739 20.25
Cohn, James A.; Livingstone, Donald On groups of order $p\sp{3}$. Canad. J. Math. 15 1963 622–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement